# SDR CALA2020033000755

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 12,326 hours, 4,532 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FMC CLIMB PAGE WOULD NOT RECGONIZE FLAPS UP WITH AC SYSTEMS SHOW ING FLAPS UP BITE TEST OF FSEU SHOWED NO CURRENT FAULTS, LAST FAULT WAS 189 LEGS AGO. BITE TEST OF FMC,S SHOWED NO FAULTS. PERFORMED LAND VERIFY AND COMPLETE AUTO LAND TEST ALL TESTS PASSED. REF AMM 27-51-00-740-801, 22-11-00-700-801, 22-11-00-740-801. ADD EMP:349927
